MathSciNet Relay Station
MathSciNet bibliographic data
MR1647832 82B41 (15A52 60F99)
Sinaĭ, Ya. G.; Soshnikov, A. B. A refinement of Wigner's semicircle law in a neighborhood of the spectrum edge for random symmetric matrices. (Russian) Funktsional. Anal. i Prilozhen. 32 (1998), no. 2, 56--79, 96; translation in Funct. Anal. Appl. 32 (1998), no. 2, 114–131
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement